# SDR QXEA200600907

- Difficulty date: April 1, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 17,498 hours, 25,084 cycles
- System (JASC): 6100 · Propeller System
- Part: Brush Block
- Part number: 7826895
- Part serial: 20000646
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 81,157 hours, 11,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 400, RIGHT AC BUS, RTRU, RIGHT STALL WARNING, NR 2 SPU AUXILLARY POWER, RIGHT ELEVATOR HORN HEAT CAUTION LIGHTS ILLUMINATED IN CRUISE.  COMPLETED ASSOCIATED CHECKLIST, NO CHANGE, MAINTENANCE ADVISED TURN PROP HEAT OFF AND RESET NR 2 AC GENERATOR.  ALL CAUTION LIGHT RETURNED TO NORMAL.  MAINTENANCE REPLACED NR 2 PROP BRUSH BLOCK ASSEMBLY IAW AMM 61-10-11, PAGE 401-406.  PERFORMED FUNCTIONAL TEST OF PROPELLER DEICING SYSTEM IAW AMM 30-60-00, PAGES 501-503.  ALL SYSTEMS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
